| Catalog Number |
RBY4C0204 |
| Medical Device Problem Codes |
Break (1069); Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, an investigation cannot be performed.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
During preparation for a coil embolization procedure, the hospital staff found that the embolization coil was prematurely detached in the packaging hoop of the ruby coil.The damage to the ruby coil was found prior to use.Therefore, the ruby coil was not used in the procedure.The procedure was completed using a new ruby coil.